Volume 11, No.2 (2018)


  1. On algebraic K-functors of crossed group rings and its applications
    G.Rakviashvili
    Abstract | PDF |


  2. Harmonic numbers operational matrix for solving fth-order two point boundary value problems
    Y.H. Youssri and W.M. Abd-Elhameed
    Abstract | PDF |


  3. On skew cyclic codes over Fq + vFq + v2Fq
    Mohammad Ashraf and Ghulam Mohammad
    Abstract | PDF |


  4. Crossed Semimodules of Categories and Schreier 2-Categories
    Sedat Temel
    Abstract | PDF |


  5. A matrix application on absolute weighted arithmetic mean summability factors of infinite series
    Sebnem YILDIZ
    Abstract | PDF |


  6. Uniqueness for the Difference Monomials of P-Adic Entire Functions
    Chao Meng and Gang Liu
    Abstract | PDF |


  7. Approximate n-dimensional additive functional equation in various Banach Spaces
    Abasalt Bodaghi, Mohan Arunkumar and Elumalai Sathya
    Abstract | PDF |


  8. General Solution and Stability of Quattuorvigintic Functional Equation in Matrix Paranormed Spaces
    J. M. Rassias, R. Murali, M. J. Rassias, V. Vithya and A. A. Raj
    Abstract | PDF |


  9. Laguerre-based Hermite-Bernoulli polynomials associated with bilateral series
    Waseem Ahmad Khan, Serkan Araci , Mehmet Acikgoz and Ayhan Esi
    Abstract | PDF |


  10. A sinc-Gauss-Jacobi collocation method for solving Volterra’s population growth model with fractional order
    Abbas Saadatmandi , Ali Khani and Mohammad-Reza Azizi
    Abstract | PDF |


  11. An Application of PEROV TYPE RESULTS IN GAUGE SPACES
    Lakshmi Narayan Mishra , Animesh Gupta and Vandana
    Abstract | PDF |


  12. Certain Subclasses of Bi-univalent Functions Associated with the Chebyshev Polynomials Based on Hohlov Operator
    G. Murugusundaramoorthy , K.Vijaya and H.O.Guney
    Abstract | PDF |